# SDR AALA202512033312

- Difficulty date: December 1, 2025
- Submitted: December 3, 2025
- Operation: Air carrier
- Aircraft: N903AN
- Make and model: Boeing 737823
- Aircraft serial: 29505
- Aircraft time: 69,244 hours, 28,935 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT SIDE OF FUSELAGE SKIN IS GOUGED ABOVE THE RIGHT HORIZONTAL STABILIZER, GOUGE LOCATION IS RIGHT HAND SIDE OF FUSELAGE APPROXIMATE 8 FASTENERS FORWARDOF BS 1156 ALONG STR 5R. INSTALLED REPAIRED. PER EA369709.
